# SDR AU971542

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: A38
- Condition: Cracked
- Location: Galley Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLOOR BEAM CRACKED AT EDGE OF PREVIOUS REPAIR IN AREA BENEATH GALLEY AND FIRST CONSOLE. CRACK LENGTH 20MM (0.787IN). FOUND DURING CORROSION CONTROL PROGRAMME WHICH CONSTITUTES PART OFAD/F28/66.
